# SDR 2008UALA03690

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: 57UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Connector
- Condition: Deteriorated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HYD BAY (PYLON) CONNECTOR D00916 HAS DETERIORATED INSULATOR.
